# SDR USAA2012090400016

- Difficulty date: September 2, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 41,190 hours, 16,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - CORROSION ON FLOORBEAM AT FR68-2 INCHES, Y1292.  REPLACED FLOORBEAM AT FR68-2 INCHES, Y1292 IAW A319 SRM 51-74-00, 53-00-14, 51-44-11 & 51-42-11.
